Grothendieck universes and the super-complete models of Shepherdson
Compositio Mathematica, Volume 17 (1965-1966), pp. 96-101.
@article{CM_1965-1966__17__96_0,
     author = {Kruse, A. H.},
     title = {Grothendieck universes and the super-complete models of {Shepherdson}},
     journal = {Compositio Mathematica},
     pages = {96--101},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     mrnumber = {180481},
     zbl = {0129.00505},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1965-1966__17__96_0/}
}
TY  - JOUR
AU  - Kruse, A. H.
TI  - Grothendieck universes and the super-complete models of Shepherdson
JO  - Compositio Mathematica
PY  - 1965-1966
SP  - 96
EP  - 101
VL  - 17
PB  - Kraus Reprint
UR  - http://archive.numdam.org/item/CM_1965-1966__17__96_0/
LA  - en
ID  - CM_1965-1966__17__96_0
ER  - 
%0 Journal Article
%A Kruse, A. H.
%T Grothendieck universes and the super-complete models of Shepherdson
%J Compositio Mathematica
%D 1965-1966
%P 96-101
%V 17
%I Kraus Reprint
%U http://archive.numdam.org/item/CM_1965-1966__17__96_0/
%G en
%F CM_1965-1966__17__96_0
Kruse, A. H. Grothendieck universes and the super-complete models of Shepherdson. Compositio Mathematica, Volume 17 (1965-1966), pp. 96-101. http://archive.numdam.org/item/CM_1965-1966__17__96_0/

P. Gabriel, [1] Des Catégories Abéliennes, Bulletin de la Sociéte Mathématique de France, Vol. 90 (1962), pp. 324-448. | Numdam | MR | Zbl

A.H. Kruse, [2] Completion of mathematical systems, Pacific Journal of Mathematics, Vol. 12 (1962), pp. 589-605. | MR | Zbl

A. Mostowski, [3] Über die Unabhängigkeit des Wohlordnungssatzes vom Ordnungsprinzip, Fundamenta Mathematicae, Vol. 82 (1939), pp. 201-252. | JFM | Zbl

J.C. Shepherdson, [4] Inner models for set theory - Parts I, II, III, The Journal of Symbolic Logic, Vol. 16 (1951), pp. 161-190, Vol. 17 (1952), pp. 225-237, Vol. 18 (1953), pp. 145-167. | Zbl